# SDR UALA2012071103721

- Difficulty date: July 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 43,896 hours, 9,548 cycles
- Engine: Pwa PW4077
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 96
- Condition: Inoperative
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED FAN AIR MODULATION RIGHT EICAS MESSAGE DISPLAYED.  DEFERED FOR TIME, VALVE DEACTIVATED IN OPEN POSITION, MEL APPLIED.  REPLACED FAMV PER MM.
